# SDR CHQA201100400

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 26,668 hours, 22,509 cycles
- Engine: Allsn AE3007A
- Engine time: 16,826 hours, 15,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS WOULD NOT TURN ON FROM THE FLIGHT ATTENDANT CONTROL PANEL.  MAINTENANCE REPLACED THE FLIGHT ATTENDANT CONTROL PANEL ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
